Meet the Other Phone. Child-safe in minutes.

Meet the Other Phone.
Child-safe in minutes.

Buy now

Please or to access all these features

Chat

Join the discussion and chat with other Mumsnetters about everyday life, relationships and parenting.

Can I take more paracetamol?

3 replies

chychyete · 08/06/2023 13:50

Hi everyone need some help so bad at this I have a bad cold and I've taken 4 tablets of 500mg paracetamol yesterday i'm in a different country atm so the timing is different but I took one at 6:00 am yesterday then 11 am and then 3pm and then 8pm it's now the next day it's 7:50 am can I take more ?

OP posts:
dementedpixie · 08/06/2023 13:53

You only took 1 each time?
You can normally take 2 every 4 hours with no more than 8 tablets in each 24 hours

YouveGotAFastCar · 08/06/2023 13:54

Why are you taking paracetamol for a cold? You’d be better off to take cold and flu meds - which may contain some paracetamol, so you won’t be able to take them together, but will also help you to breathe.

But yes, you can.

CrossBun · 08/06/2023 14:54

You can take ibuprofen with or separately to paracetamol if you want (presuming there’s no reason you can’t take ibuprofens).

New posts on this thread. Refresh page
Swipe left for the next trending thread